# SDR 03FDEA02243

- Difficulty date: December 24, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 11,386 hours, 6,155 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 32910481
- Part serial: 160
- Condition: Failed
- Location: A/C Pack
- Part time: 11,386 hours, 6,155 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING AT YMX COCKPIT AND COURRIER AREA FILLED  WITH SMOKE AND MAIN DECK CARGO SMOKE DET SYSTEM ACTIVATED IN ALL ZONES.  SMOKED CLEARED AFTER 5 MIN.  SUSPECT EXHAUST FUMES ENTERED AIR CONDITIONING  SYS, RELEASED FOR SERVICE PER MEL/CDL: 21-11-08-B  MEL 21-11-08-B: PACK (IDENTIFY 1 OR 2).  FOUND LEFT PACK OVERHEATING IN AUTO MODE, OPS NORMAL IN MANUAL MODE.  FURTHER T/S FOUND BY-PASS VALVE ACTUATOR MODULATING WITH NO PACK AIR APPLIED, SWAPPED PACK TEMP CONTROLLERS, NR 1 PACK ACTUATOR  STILL MODULATING, REMOVED CANNON PLUG FROM BY-PASS  VALVE, ACTUATOR CONTINUED MODULATING, ONLY STOPPING  BLEED PROBLEM ON NR 1 ENGINE, WHEN REPAIRED CLEARED LT PACK PROBLEM.  NR 1 PACK OPS.
